MathSciNet Relay Station
MathSciNet bibliographic data
MR453636 (56 #11898a) 10C05 (15A63)
Shapiro, Daniel B. Spaces of similarities. I. The Hurwitz problem. J. Algebra 46 (1977), no. 1, 148–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement